Standard

On the stability of an equilibrium in a case of a periodically perturbed center. / Basov, V. V.; Bibikov, Yu N.

в: Differential Equations, Том 33, № 5, 01.05.1997, стр. 587-590.

Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

Harvard

Basov, VV & Bibikov, YN 1997, 'On the stability of an equilibrium in a case of a periodically perturbed center', Differential Equations, Том. 33, № 5, стр. 587-590.

APA

Vancouver

Author

Basov, V. V. ; Bibikov, Yu N. / On the stability of an equilibrium in a case of a periodically perturbed center. в: Differential Equations. 1997 ; Том 33, № 5. стр. 587-590.

BibTeX

@article{bf162b2c89564c3fb7135a69be357cb3,
title = "On the stability of an equilibrium in a case of a periodically perturbed center",
author = "Basov, {V. V.} and Bibikov, {Yu N.}",
year = "1997",
month = may,
day = "1",
language = "English",
volume = "33",
pages = "587--590",
journal = "Differential Equations",
issn = "0012-2661",
publisher = "Pleiades Publishing",
number = "5",

}

RIS

TY - JOUR

T1 - On the stability of an equilibrium in a case of a periodically perturbed center

AU - Basov, V. V.

AU - Bibikov, Yu N.

PY - 1997/5/1

Y1 - 1997/5/1

UR - http://www.scopus.com/inward/record.url?scp=27144452344&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:27144452344

VL - 33

SP - 587

EP - 590

JO - Differential Equations

JF - Differential Equations

SN - 0012-2661

IS - 5

ER -

ID: 40970290